# SDR ZW0A0209302

- Difficulty date: September 9, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 20,903 hours, 7,112 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NR 2 ENGINE PYLON, FWD ACCESS HOLE TO INTERIOR OF THE PYLON, APPROXIMATE NACELLE STA 162, THE OTBD SIDE HAD A CRACK 1.625 INCHES LONG.  THE CRACK WAS LOCATED TOP FWD SECTION, AND VISIBLE ON OTBD TO INBD OF THE SKIN.  ACCOMPLISHED BOEING SERVICE BULLETIN 757-54-0037 DIRECTED BY EMLR 73249.
